Fenpaed Oral Suspension 200mL – Strawberry Flavour

$11.95

Fenpaed® Ibuprofen Oral Liquid reduces fever and soothes away pain in infants and children from teething, toothache, dental procedures, headache, earache, muscular aches and pains, immunisation, sore throat, period pain and aches and pains associated with colds and flu.

200mL Oral Liquid – Strawberry Flavour

Only 6 left in stock

Description

Directions

For oral use. Shake the bottle well before use.

  • Children’s Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.
  • Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.

If you know your child’s weight is less than the weight corresponding to their age in the table, choose the dose for their weight.

Age: 6-12 months
Body Weight (kgs): 8-10
Dose (ml): 4-5

Age: 1-3 years
Body Weight (kgs): 10-14
Dose (ml): 5-7

Age: 3-5 years
Body Weight (kgs): 14-18
Dose (ml): 7-9

Age: 5-7 years
Body Weight (kgs): 18-22
Dose (ml): 9-11

Age: 7-9 years
Body Weight (kgs): 22-28
Dose (ml): 11-14

Age: 9-12 years
Body Weight (kgs): 28-40
Dose (ml): 14-20

Ingredients

Active Ingredients per mL:
Ibuprofen…20mg

Warnings

    • Do not use Fenpaed if you have a stomach ulcer.
    • Do not use if tou have impaired kidney function.
    • Do not use if you have heart failure.
    • Do not use Fenpaed if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
    • If you get an allergic reaction, stop taking and see your doctor immediately.
    • Unless a doctor have told you to, do not use Fenpaed if you have asthma.
    • Do not use Fenpaed if trying to become pregnant, or during the first 6 months of pregnancy except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.
    • Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
    • Unless advised by your doctor or pharmacist, do not use Fenpaed with products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.
    • Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
    • Fenpaed contains 268mg maltitol solution per mL equivalent to 16.1g of maltitol solution per max. daily dose (60mL).Products containing maltitol may have a laxative effect or cause diarrhoea. Also contains saccharin and hydroxybenzoates.

Additional information

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.